CERTAIN SUBCLASS OF p-VALENT MEROMORPHIC ANALYTIC FUNCTIONS INVOLVING CERTAIN INTEGRAL OPERATOR  

CERTAIN SUBCLASS OF p-VALENT MEROMORPHIC ANALYTIC FUNCTIONS INVOLVING CERTAIN INTEGRAL OPERATOR

在线阅读下载全文

作  者:M.K. Aouf T.M. Seoudy 

机构地区:[1]Mansoura University [2]Fayoum University

出  处:《Analysis in Theory and Applications》2012年第4期312-320,共9页分析理论与应用(英文刊)

摘  要:The purpose of the present paper is to introduce a new subclass of p-valent meromorphic functions by using certain integral operator and to investigate various properties for this subclass.The purpose of the present paper is to introduce a new subclass of p-valent meromorphic functions by using certain integral operator and to investigate various properties for this subclass.

关 键 词:analytic function meromorphic function hypergeometric function linear op-erator 

分 类 号:O177.6[理学—数学] TP311.1[理学—基础数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象